# SDR CALA0100285

- Difficulty date: April 6, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N17326
- Make and model: Boeing 7373T0
- Aircraft serial: 23456
- Aircraft time: 46,110 hours, 24,420 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT FORWARD UPPER HORIZONTAL STABILIZER ATTACH FITTING HAD CORROSION BETWEEN BUSHING AND FITTING.  A NEW OVERSIZED BUSHING WAS INSTALLED IAW SRM 55-10-06.
